# SDR MALA030454

- Difficulty date: October 5, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 30,764 hours, 25,347 cycles
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN CWA, FRAME 258 TOP PROFILE HAS CORROSION.  MAINTENANCE CUT OUT DAMAGE, FABRICATED REPAIR, INSTALLED NEW FWD ANGLE IAW SRM 51 AND EO NR 53102.  REF LOG PAGE NR 195722 FOR DETAIL.  A/C RELEASE DATE 10/12/2003.
